Differential Equations

, Volume 41, Issue 12, pp 1687–1693 | Cite as

On the Computability of Lyapunov Exponents of Linear Differential Systems Along Geometric Time Progressions

  • A. V. Lipnitskii
Ordinary Differential Equations


Differential Equation Partial Differential Equation Ordinary Differential Equation Functional Equation Lyapunov Exponent 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Makarov, E.K., Differents. Uravn., 1996, vol. 32, no.12, pp. 1710–1711.MATHGoogle Scholar
  2. 2.
    Barabanov, E.A., Differents. Uravn., 1997, vol. 33, no.12, pp. 1592–1600.MATHMathSciNetGoogle Scholar
  3. 3.
    Matematicheskaya entsiklopediya (Mathematical Encyclopedia), Moscow, 1982, vol. 3.Google Scholar
  4. 4.
    Kuratowski, K. and Mostowski, A., Set Theory, Amsterdam: North-Holland, 1976. Translated under the title Teoriya mnozhestv, Moscow, 1979.Google Scholar

Copyright information

© MAIK "Nauka/Interperiodica" 2005

Authors and Affiliations

  • A. V. Lipnitskii
    • 1
  1. 1.Institute of MathematicsNational Academy of SciencesMinskBelarus

Personalised recommendations